# SDR QXEA2009102600876

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 6,809 hours, 7,176 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 478483
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION,  N DOOR AMBER LIGHT REMAINED ILLUMINATED WITH ASSOCIATED LOUD METALLIC BANGING NOISES FROM NOSE AREA.  NO RED UNSAFE LIGHTS,  GEAR RETRACTED NORMALLY.  PERFORMED ALT GEAR EXTENSION PER EA CHECKLIST.  AIRSPEED REMAINED BELOW 185 KNOTS. RETURNED TO FILED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR MECHANISM TOGGLE LINK IAW AMM TASK 32-31-61-900-801 AND THE SECONDARY R MLG SELECTOR VALVE FITTING FILTER IAW AMM TASK 29-21-06-000-802 PARA 1-5,  PARA 5A IS N/A'D DUE TO VALVE NOT REMOVED.  NO LEAKS NOTED.  THEN FUNCTIONAL TEST OF LND GEAR PRIMARY EXTENSION & RETRACTION WAS PERFORMED IAW AMM 32-31-00-720-801, ALSO OPERATIONAL CHECK OF LND GEAR ALT EXTENSION SYS. C/W IAW AMMM 32-34-00-710-802.  ALL TESTS PASSED.  NO BANGING NOISE HEARD.  REPLACED PSEU IAW AMM 32-61-01-000/400-801, 32-61-00-710-801.  OPS CH GOOD.  RELEASED FOR CHECK FLIGHT. CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
